# SDR C77A20161126004

- Difficulty date: November 26, 2016
- Submitted: November 26, 2016
- Operation: Air carrier
- Aircraft: N638CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 22,557 hours, 13,133 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 11,563 hours, 6,764 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM P/N 170-65669-004, IS CORRODED AROUND FASTENERS BETWEEN FRAME 84 - 87.  X=22847 - 23865. Y= 273.  REMOVED AND REPLACED AFT CABIN RT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON EO E175-53MR-094 REV 5.
